It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

scared and tirred oh i wish for help

page: 1
0

log in

join
share:

posted on Jan, 22 2010 @ 02:53 AM
link   
When I first started to experience...nothing. Eventually I began to get the hum. I researched all the options including infraredsound, ELW, and more.

What I do notice, compared to results, is that IF ELW is responsible, why do I feel it?...why do I feel it more there, when you are trying to rest

I run a box fan, and that's it.
I've been on disability for about a few years (at the time).

I'd love to know more observations are not my thing at all. I't hard to when (sometimes) when Hollywood has some important information to prescribe.

I am on a very strong sleep med called Seroquel. Even at maximum dosage, I struggle to fall asleep and experience on a very light during which I thrash my arms (spasms?) and legs. It's now so bad is that when I wake, to my surprise certain things are there and others are not. I never thought i'd "lose my mind," but the hum and its features are making it clear they want me! -Scared, tired.




posted on Aug, 1 2010 @ 02:22 AM
link   
You're diseased. The hum is common in certain illnesses. I think this may be related to a systemic microbial overgrowth like lyme disease. Please check out Klinghardt's protocol for lyme disease. There's circulating pdf copies online which give detailed instructions on how to get well.



posted on Aug, 1 2010 @ 02:34 AM
link   
Sounds like your high on your sleep meds. I take ambien and if I don't lay down right after I take it, I get pretty high.


.....Either that or your just insane.



posted on Aug, 1 2010 @ 02:37 AM
link   
I was on seroquel for 4 years I thought it was an antipsychotic not a sleeping tablet if your not schizophrenic Id seriously suggest you change drugs.



posted on Aug, 1 2010 @ 02:37 AM
link   
Yeah, I've learned here at ATS that if someone asks for help or even offered explanations to the unknown or shared something that is out of the realm of mainstream science, the trolls, err, I meant forum participants will shut you down and tell you that you need professional help.



[edit on 2010-8-01 by pikypiky]



posted on Aug, 1 2010 @ 02:45 AM
link   
I dont think Seroquel is for sleep.
see this!
www.drugs.com...
it is to treat schizophrenia And other Things.
I think you May be having side effects to the drug.
you need to let your doctor know this.
do not just stop taking them.
as you should stop slowly.
see your doctored.



posted on Aug, 1 2010 @ 03:27 AM
link   

Originally posted by pikypiky
Yeah, I've learned here at ATS that if someone asks for help or even offered explanations to the unknown or shared something that is out of the realm of mainstream science, the trolls, err, I meant forum participants will shut you down and tell you that you need professional help.



[edit on 2010-8-01 by pikypiky]


When people come on to an internet forum,with what sounds like a medicsl issue surely it's the responsible thing to suggesst Professional help. I know if I suffered anything like what the OP explains I would go to my GP first before consulting the advice from an internet forum. Dont be so quick to call people out as trolls.



posted on Aug, 1 2010 @ 03:29 AM
link   

Originally posted by pikypiky
Yeah, I've learned here at ATS that if someone asks for help or even offered explanations to the unknown or shared something that is out of the realm of mainstream science, the trolls, err, I meant forum participants will shut you down and tell you that you need professional help.



[edit on 2010-8-01 by pikypiky]


Yup. It's called using your brain and suggesting the most probable answer.



posted on Aug, 1 2010 @ 05:03 PM
link   

Originally posted by pikypiky
Yeah, I've learned here at ATS that if someone asks for help or even offered explanations to the unknown or shared something that is out of the realm of mainstream science, the trolls, err, I meant forum participants will shut you down and tell you that you need professional help.



[edit on 2010-8-01 by pikypiky]


It's safer that way. Do you really want to prevent someone from getting the help they probably need by playing into their delusion? What if they hurt themselves or someone else? I don't want that on my hands.



posted on Aug, 1 2010 @ 05:19 PM
link   
seroquel is an anti-psychotic and it is bad news.

i have seen it ;take down' the biggest of guys, and immobilize them. lol

not good stuff.

man, i hope i dont get *yet another* warning, for this..
(not even sure what #1 was for) lol
but I would suggest something natural, that is known to help..
such as cannabis before bed.
maybe a cup of chamomile tea as well.

also, you should look into getting some melatonin.
www.vitamarket.net...

sorry sleep is elusive..
it often is here also.. lol



posted on Aug, 1 2010 @ 05:24 PM
link   
reply to post by buddha
 


Quetiapine (pronounced /kwɨˈtaɪ.əpiːn/ kwi-TYE-ə-peen), marketed by AstraZeneca as Seroquel and by Orion Pharma as Ketipinor, both as an quetiapine fumarate salt of the drug, is an atypical antipsychotic used in the treatment of schizophrenia, bipolar I mania, bipolar II depression, bipolar I depression, and used off-label for a variety of other purposes, including insomnia and anxiety disorders.

en.wikipedia.org...


The FDA does not have the legal authority to regulate the practice of the medicine, and the physician may prescribe a drug off label. Contrary to popular notion, it is legal in the United States and in many other countries to use drugs off label, including controlled substances such as opiates.
en.wikipedia.org...

Please OP, if your doctor really prescribed Seroquel for your insomnia, it clearly is not working. The only advice you should follow from ATS is the one already given to you several times: go talk to your doctor.



posted on Aug, 1 2010 @ 05:45 PM
link   
Hello.

I just read your profile and previous threads. Your condition seems to have deteriorated since your introduction thread.

My name is Marilyn and I live in South East Georgia on the coast in the Beautiful Marshes of Glynn. Look that up sometime and you will find a poem describing the area I call home.

Without a doubt you have a misfire somewhere in your body. May be mental or physical. I am sure you really don't have to be told this as you are well aware of it.

In you original post you stated you had given up on doctors. I do share those sentiments as I have seen very good and also very bad doctors. At this time I have a team of doctors as I am waiting for a kidney.

Let me get to the point. Are you able to go to another doctor? Do you have the money to do so? Or are you just down on all doctors?

If you do not have the funds available to see a new doctor and you live in Georgia I am sure you can get free help. I've not needed it but have several friends that do get free medical care. If you are on disability then you should have either medicare or medicaid.

You really need to find a new doctor that you can trust. Yes, I know that's not an easy thing to do but it CAN be done. If I knew what city you lived near I could give you information as to where to get help.

I feel your suffering and wish you good health soon. If you want to keep your town private just u2u me.

Peace and light to you.

[edit on 1-8-2010 by dizziedame]



new topics

top topics



 
0

log in

join